# SDR SIMA20131210007

- Difficulty date: December 10, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 22,345 hours, 18,796 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2902 THE CREW REPORTED CAPTAIN`S FLASHLIGHT WAS NOT WORKING.  THE ACFT WAS REMOVED FROM SERVICE.  R & R CAPTAIN`S FLASHLIGHT ASSEMBLY IAW EMB 140 AMM 33-50-16 & OPERATIONS CHECKED GOOD.  THE ACFT WAS RETURNED TO SERVICE.
